# SDR SWAA2025092316551

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 59,144 hours, 35,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK AFT FLOOR WEB DENT WITH CRACKS AT STATION 255 AND LBL 3.   REMOVED AND REPLACED WEB SECTION PER SRM 51-40-02 AND IAW EA M-21-153-00734 WHICH HAD BEEN INITIALLY REPLACED ON NR TTG8Q0100AU9 DURING ACCOMPLISHMENT OF EA M-21-153-00734.
